Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Computation of Fresnel integrals


Author: J. Boersma
Journal: Math. Comp. 14 (1960), 380-380
MSC: Primary 65.00
DOI: https://doi.org/10.1090/S0025-5718-1960-0121973-3
MathSciNet review: 0121973
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Cornelius Lanczos, Applied analysis, Prentice Hall, Inc., Englewood Cliffs, N. J., 1956. MR 0084175
  • [2] J. Boersma, ``On a numerical method for the computation of Fresnel integrals", Report TW 2, Math. Inst., Univ. of Groningen, 1960.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.00

Retrieve articles in all journals with MSC: 65.00


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1960-0121973-3
Article copyright: © Copyright 1960 American Mathematical Society